MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; 1LYRTR ADD-A-CATH UMST SNAP

MEDLINE INDUSTRIES LP; 1LYRTR ADD-A-CATH UMST SNAP
Catalog Number URO175200S
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "port completely broke off and disconnected from the foley drainage tubing".Due to this, the foley catheter was replaced.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Port broke off foley catheter.

Common Device Name
1LYRTR ADD-A-CATH UMST SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key23680795
Report Number1417592-2025-00663
Device Sequence Number9661702
Product Code OHR
UDI-Device Identifier10193489987676
UDI-Public10193489987676
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberURO175200S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age13 YR
Patient SexUnknown